MAUDE Adverse Event Report: SURMODICS, INC POUNCE¿ THROMBUS RETRIEVAL SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

SURMODICS, INC POUNCE¿ THROMBUS RETRIEVAL SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number PTS-0607-7F135
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Codes Vascular Dissection (3160); Unspecified Vascular Problem (4441)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
The patient sustained minor vessel damage with the removal of the clot basket, due to the aggressive use of the device, as well as the mechanical and metal nature of the basket.No other patient injuries, serious, or otherwise were reported.The ifu includes the following contraindication."do not deploy in vessels with previously implanted devices." there is also a warning in the ifu that states, "the basket assembly is not intended to be torqued or advanced without the basket delivery catheter.This may cause vessel damage or compromised device functionality.".
 
Event or Problem Description
Follow-up report to submit additional information not known at time of initial submission.

Brand Name
POUNCE¿ THROMBUS RETRIEVAL SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
SURMODICS, INC
7905 golden traianle dr
eden prairie, mn 55344
Manufacturer (Section G)
SURMODICS, INC
7905 golden triangle dr
eden prairie, mn 55344
Manufacturer Contact
holly ramirez
7905 gloden triangle dr
eden prairie, mn 55344
MDR Report Key12972630
Report Number3014687026-2021-00001
Device Sequence Number20041280
Product Code QEW
UDI-Device Identifier00812339030296
UDI-Public00812339030296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTS-0607-7F135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown